Multistability of delayed recurrent neural networks with mexican hat activation functions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

17 Scopus Citations
View graph of relations

Author(s)

  • Peng Liu
  • Zhigang Zeng
  • Jun Wang

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)423-457
Journal / PublicationNeural Computation
Volume29
Issue number2
Publication statusPublished - 1 Feb 2017

Abstract

This letter studies the multistability analysis of delayed recurrent neural networks with Mexican hat activation function. Some sufficient conditions are obtained to ensure that an n-dimensional recurrent neural network can have 3k15k2 equilibrium points with 0≤k1 + k2≤n, and2k13k2 of them are locally exponentially stable. Furthermore, the attraction basins of these stable equilibrium points are estimated. We show that the attraction basins of these stable equilibrium points can be larger than their originally partitioned subsets. The results of this letter improve and extend the existing stability results in the literature. Finally, a numerical example containing different cases is given to illustrate the theoretical results.

Citation Format(s)

Multistability of delayed recurrent neural networks with mexican hat activation functions. / Liu, Peng; Zeng, Zhigang; Wang, Jun.

In: Neural Computation, Vol. 29, No. 2, 01.02.2017, p. 423-457.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review